Hello, doctor! My daughter had urticaria on her legs more than a month ago. She got better after drinking kairuitan. Then she began to grow these red dots. Is it wet? At the beginning, there were only a few. Now a large area has grown slowly. The front is itchy. Now it is not itchy, but the longer it is, the more it is. How can we eliminate it? Now we still have the second dose of Xinguan vaccine. I hope it can be eliminated as soon as possible
If you want to see from a photo provided by you that there is urticaria, it is recommended to continue taking kairuitan for treatment. At the same time, avoid contacting some substances and factors that are easy to cause allergy, and then observe the subsequent changes
According to your description and picture, the red spots on the child are like urticaria, exposed to allergic substances or food. Find out why, see what substances you are allergic to, and try to avoid contacting suspicious allergic substances. Desloratadine can be taken orally to alleviate allergic reactions and coated with paeonol cream. Avoid eating hot food and spicy food.